AMS eContent Search Results
Matches for: msc=(53D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Dylan G. L. Allegretti. The cluster symplectic double and moduli spaces of local systems. Proc. Amer. Math. Soc. 145 (2017) 5191-5204.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Charles. Asymptotic properties of the quantum representations of the mapping class group. Trans. Amer. Math. Soc. 368 (2016) 7507-7531.
Abstract, references, and article information   
View Article: PDF

[3] Eric Schippers and Wolfgang Staubach. A symplectic functional analytic proof of the conformal welding theorem. Proc. Amer. Math. Soc. 143 (2015) 265-278.
Abstract, references, and article information   
View Article: PDF

[4] Yuri Berest, Giovanni Felder and Ajay Ramadoss. Derived Representation Schemes and Noncommutative Geometry. Contemporary Mathematics 607 (2014) 113-162.
Book volume table of contents   
View Article: PDF

[5] A. Zhukova. Morse index of a cyclic polygon. II. St. Petersburg Math. J. 24 (2013) 461-474.
Abstract, references, and article information   
View Article: PDF

[6] Yuri Berest, Xiaojun Chen, Farkhod Eshmatov and Ajay Ramadoss. Noncommutative Poisson structures, derived representation schemes and Calabi-Yau algebras. Contemporary Mathematics 583 (2012) 219-246.
Book volume table of contents   
View Article: PDF

[7] Patrick Iglesias-Zemmour. The moment maps in diffeology. Memoirs of the AMS 207 (2010) MR 2681025.
Book volume table of contents   

[8] Nan-Kuo Ho and Chiu-Chu Melissa Liu. Yang-Mills connections on orientable and nonorientable surfaces. Memoirs of the AMS 202 (2009) MR 2561624.
Book volume table of contents   

[9] Michel Van den Bergh. Double Poisson algebras. Trans. Amer. Math. Soc. 360 (2008) 5711-5769. MR 2425689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Viktor L. Ginzburg and Basak Z. Gürel. On the construction of a $C^2$-counterexample to the Hamiltonian Seifert Conjecture in $\mathbb{R}^4$. Electron. Res. Announc. Amer. Math. Soc. 8 (2002) 11-19. MR 1911741.
Abstract, references, and article information   
View Article: PDF

[11] Tanya Schmah. Torus actions on symplectic orbi-spaces. Proc. Amer. Math. Soc. 129 (2001) 1169-1177. MR 1709765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1